MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ANCHOR PEG PERIPHERAL GUIDE; SHOULDER INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 ANCHOR PEG PERIPHERAL GUIDE; SHOULDER INSTRUMENT/TRIAL
Catalog Number 223680080
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon broke the gold peripheral glenoid while trying to take it out of the glenoid.It split into two pieces.Nothing was left behind in the patient.The guide was broken after using it so it did not hold up surgery.It is being returned to corporate.
 
Additional Manufacturer Narrative
Examination of the submitted device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional narrative: examination of the submitted device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ANCHOR PEG PERIPHERAL GUIDE
Common Device Name
SHOULDER INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6851600
Report Number1818910-2017-24303
Device Sequence Number11120476
Product Code HWT
UDI-Device Identifier10603295106302
UDI-Public10603295106302
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223680080
Device Lot NumberAA4BX1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer10/02/2017
10/02/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date10/05/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1